MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX

Medline Industries, LP CURAD; BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX
Catalog Number NON25524
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the band aid only sticks to toe for about 1-2 minutes before falling off.".
 
Additional Manufacturer Narrative
The complaint was received related to weak adhesion from adhesive bandages; the customer reported the band aid was applied to the left big toe and only sticks for about 1-2 minutes before falling off.Neither physical samples nor photos of the reported issue were provided by the customer; the vendor was notified, trend analysis was performed, the vendor reviewed the production process, relevant records, and retained samples, and adhesive strength testing and the coa showed the product lot met specifications.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications.The cause was documented as sample required to determine cause, and no need for further action such as initiation of capas, scars and/or other risk management activities was indicated at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50886616
Report Number1417592-2026-50351
Device Sequence Number9827165
Product Code KGX
UDI-Device Identifier10080196325085
UDI-Public10080196325085
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25524
Device Lot Number90924080001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown